# SDR SIMA200727303

- Difficulty date: September 26, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Part serial: NSN
- Condition: Corroded
- Location: Bs 297
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE SEAT TRACK AT BUTT LINE 0 WAS FOUND CORRODED AT FUSELAGE STA 297.  SPLICED IN A NEW TRACT USING PN 7253799-381.  AIRCRAFT RETURNED TO SERVICE.
